Követés
Liaqat Ali Khan
Liaqat Ali Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad
E-mail megerősítve itt: kau.edu.sa - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
The strict topology on a space of vector-valued functions
LA Khan
Proceedings of the Edinburgh Mathematical Society 22 (1), 35-41, 1979
501979
An extension of Brosowski-Meinardus theorem on invariant approximation
LA Khan, AR Khan
Approximation Theory and Its Applications 11 (4), 1-5, 1995
401995
What is mathematics-an overview
LA Khan
International Journal of Mathematics and Computational Science 1 (3), 98-101, 2015
342015
Some notes on fixed point theorems in ν-generalized metric spaces
T Suzuki, B Alamri, LA Khan
Bulletin of the Kyushu Institute of Technology. Pure and applied mathematics …, 2015
302015
Caristi’s fixed point theorem and Subrahmanyam’s fixed point theorem in-generalized metric spaces
B Alamri, T Suzuki, LA Khan
Journal of Function Spaces 2015, 2015
272015
Double multipliers on topological algebras
LA Khan, N Mohammad, AB Thaheem
International Journal of Mathematics and Mathematical Sciences 22, 629-636, 1999
211999
On approximation in weighted spaces of continuous vector-valued functions
LA Khan
Glasgow Mathematical Journal 29 (1), 65-68, 1987
191987
Weighted topology in the non-locally convex setting
LA Khan
Matematički Vesnik 37 (90), 189-194, 1985
181985
Topological modules of continuous homomorphisms
LA Khan
Journal of mathematical analysis and applications 343 (1), 141-150, 2008
172008
Fixed point results for modified weak and rational α-ψ-contractions in ordered 2-metric spaces
S Fathollahi, N Hussain, LA Khan
Fixed Point Theory and Applications 2014, 1-25, 2014
152014
Linear topological spaces of continuous vector-valued functions
LA Khan
Acad. Publ., Jeddah, 2013
152013
Multiplication operators on weighted spaces in the non-locally convex framework
LA Khan, AB Thaheem
International Journal of Mathematics and Mathematical Sciences 20, 75-79, 1997
141997
Stone–Weierstrass and extension theorems in the nonlocally convex case
V Timofte, A Timofte, LA Khan
Journal of Mathematical Analysis and Applications 462 (2), 1536-1554, 2018
132018
The general strict topology on topological modules
LA Khan
Contemporary Mathematics 435, 253-264, 2007
132007
The strict topology on topological algebras
LA Khan, N Mohammad, AB Thaheem
Demonstratio Mathematica 38 (4), 883-894, 2005
122005
A note on Kakutani type fixed point theorems
AR Khan, N Hussain, LA Khan
International Journal of Mathematics and Mathematical Sciences 24, 231-235, 2000
122000
Mean value theorem in topological vector spaces
LA Khan
C. R. Math. Rep. Acad. Sci. Canada 19, 24-27, 1997
111997
Separability in function spaces
LA Khan
Journal of mathematical analysis and applications 113 (1), 88-92, 1986
111986
The Arzela-Ascoli theorem in non-locally convex weighted spaces
LA Khan, L Oubbi
Revista Real Academia de Ciencias (2) 60, 107-115, 2005
102005
Operator-valued multiplication operators on weighted function spaces
LA Khan, AB Thaheem
Demonstratio Mathematica 35 (3), 599-606, 2002
102002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20